Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Derek.

When will it start to work?

I've been on accutane for a little over 3.5 months now, for moderate-severe facial acne and severe bacne... The first two weeks I was on 20mg/day, then 40mg/day for the next two weeks, and now 60mg/day for the last 2.5 months. My acne hasn't gotten better, in fact I'd say it's gotten gradually worse after my initial breakout (I've been getting acne on my chest and upper neck, and my back acne has gotten way worse.) I'm starting to scar as well.

My derm just upped my dose to 70mg/day.

My question is, how long until I start to clear up? And will the move from 60mg to 70mg cause me to have another initial breakout? This is very frustrating.

Edited by Derek.

Share this post


Link to post
Share on other sites

Derek, the course can indeed be frustrating. It's a slow working drug though so don't give up. There have been several members that broke out throughout the entire course and stopped once the course was finished. Keep your chin up! :)

Share this post


Link to post
Share on other sites

Poor dear, I have no advice for you other than please have patience, please make sure your derm is being extremely careful with the high dosage you're on, and take pictures of your face from time to time so you keep track of any progress. Praying for you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×